# SDR DALA2024053105718

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6806, CORROSION LEVEL 2 ON FLOOR STRINGERS (8 EAS) LBL/RBL: 2, 7,10 AND 16 STA. 1470 ALSO (5 EAS) LBL/RBL: 2, 7, (10 RBL) STA. 1510 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: STRINGER IN AFT CARGO COMPARTMENT REPAIRED PER REPAIR PER B757-200 SRM 53-00-53-2R PROCEDURE 1 REP. 1. (LP 0368549)
